# SDR SIMA201808241010

- Difficulty date: May 31, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL L AT FRAME 68 AND CARGO DOOR THRESHOLD-C/A-APPLIED EWIS PROTECTION AT LATERAL L ANGLE AT FRAME 68 AND CARGO THRESHOLD IAW EMB SWPM 20-21-00.REMOVED FRAME 68 ANGLE T PROFILE IAW EMB 140 SRM 51-40-02. REMOVED DAMAGE SECTION OF SHEAR CLIP IAW EMB 140 SRM 53-31-04. PERFORMED HFEC INSP ALONG AREAS OF DAMAGE REMOVALIAW NDTM 51-00-00-916-801-A00. LOCATED DRILLED COUNTERSUNK AND ALODINED NEW SEGMENT OF FRAME 68 SHEAR CLIP IAW EMB 140 SRM 53-31-04 AND CPM 51-21-04. INSTALLED NEW SEGMENT OF SHEAR CLIP AT FRAME 68 IAW EMB 140 SRM 53-31-04 REINSTALLED PREVIOUSLY REMOVED FRAME 68 T PROFILE SUPPORT IAW EMB SRM 51-40-02. REMOVED EWIS PROTECTION IAW SWPM 20-21-00
